What do I do now?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ash22
New Member


Date Joined Jul 2005
Total Posts : 4
   Posted 7/23/2005 9:26 PM (GMT -7)   
Hello everyone,
 
     I am not exactly sure what to do... I have been on anti-depressants for 2 years now and would like to stop taking them. I am getting married next summer, I got accepted into the nursing school I wanted to get into. Everyone is going great! I have wonderful friends and supportive parents. I have not taking my medication since July 4th... I was doing really well now I am having days where it is so hard to get out of bed and I just get really angry at my fiance for nothing. But I feel like I shouldn't get back on them because everything in my life is going fine and my mom doesn't think I need to be on them anymore???? She is taking anti-depressants herself and she has to know how it feels to be depressed. I don't know if she just doesn't want to face the music that I could be depressed also. I don't know... do people ever overcome this terrible thing?? Do I need to wait awhile for the symptoms to go away after stopping the medication..... lost and confused...
 
-Ash

curley
Veteran Member


Date Joined Mar 2005
Total Posts : 4305
   Posted 7/23/2005 9:48 PM (GMT -7)   
Ash,

Hi and Welcome to HealingWell.Glade that you found us,but sorry you have to be here.

If you don't mind me asking what meds were you takeing for your depression?I suffer from depression my own self and I'am on Zoloft 100mg.

I did what you did got to feeling better and got off of mine and about two weeks of being off of them I could tell it I became depressed and snappy with people.I mean they could look at me and I would go off on them.I decided that I needed to get back on them.

I'am doing some what better since I have gotten back on my Zoloft and I do not intend to get back off of them and one reason is because when the med gets out of your system it can take any where from a week to a month to get it back in system.

I'am no doctor but if you were me I would get back on them befor your mood changes and like you said every thing was going well so that should be all the reason.

Please let me know how things are going.

Curley..........
a.k.a.Mela.............

Ash22
New Member


Date Joined Jul 2005
Total Posts : 4
   Posted 7/24/2005 8:29 AM (GMT -7)   
Hey Curley thanks for the reply :) I was taking lexapro the lowest dose I don't know what that is but anyways... today has been a good day already my mom and I are about to workout together so that will be fun but anyways thanks again for the reply.

have a nice day....

Ash

AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 7/24/2005 2:13 PM (GMT -7)   
Hello Ash . . . Welcome to the forum.

You picked a good time to try going w/o your anti-d . . . the long hours of sunlight give you the best chance of being successful. But, if you brain is lacking seratonin, the having things going well in your life will not change things enough to get you off the meds. Most of us suffering from depression are spilling our seratonin or other brain chemicals faster than our bodies can replace it. The lexapro helps your body hold on to that seratonin instead of spilling it. Make sure you are working with the doctor's blessing when you try going off a med.

Keep us posted . . .

Blessings!
In His Grip,
AlwaysRosie          "We can't control the waves, but we can learn to surf!"
Psalms 139
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, Plantar Fasciitis, Inflamatory Arthritis, High BP, GI Inflamation, Diverticuloses
Plaquenil, Methotrexate, Metanx, Synthroid, RX Motrin, Lexapro, Amitriptelyne, Salagen, Lotrel


CheerDad
Veteran Member


Date Joined Apr 2004
Total Posts : 2284
   Posted 7/25/2005 9:56 AM (GMT -7)   
Just adding my welcome. Keep us posted on how things are going.
We can respond to irritation with a smile instead of scowl, or by giving warm praise instead of icy indifference. By our being understanding instead of abrupt, others, in turn, may decide to hold on a little longer rather than to give way. Love, patience, and meekness can be just as contagious as rudeness and crudeness.
 
Randy
 
Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/


Ash22
New Member


Date Joined Jul 2005
Total Posts : 4
   Posted 7/25/2005 8:15 PM (GMT -7)   
Hey guys thanks for all of the support... I am not sure what I am going to do still I can tell a difference for sure... in how I feel and how I act. I really feel bad for my fiance I snap at him a lot more and have a hard joking around with him and I get very tired..worse then before... but my mom is going to tell me I am doing a great job if I tell her I want to go back on them and my fiance thinks I am doing a good job too even though I snap... I dunno I don't want to be on an anti-depressant for the rest of my life and I don't want to be on one for the wedding because I feel like I am not really happy with the wedding if I can't be happy without drugs... sigh... I dunno... thanks again for the support guys :)


-Ash

AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 7/25/2005 8:32 PM (GMT -7)   
Hey Ash,

Don't be too hard on yourself. If you were a diabetic, you would think nothing of needing medication the rest of your life and you wouldn't apologize for it. If you need an anti-d, then you need it. Just don't feel like you have failed if you need to start back on the anti-ds. But, really, I hope you do succeed w/o them!! Keep us posted!

Blessings!
In His Grip,
AlwaysRosie          "We can't control the waves, but we can learn to surf!"
Psalms 139
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, Plantar Fasciitis, Inflamatory Arthritis, High BP, GI Inflamation, Diverticuloses
Plaquenil, Methotrexate, Metanx, Synthroid, RX Motrin, Lexapro, Amitriptelyne, Salagen, Lotrel


Having2LeftFeet
Regular Member


Date Joined Feb 2005
Total Posts : 472
   Posted 7/26/2005 9:57 AM (GMT -7)   
Hi and welcome. If you have a chemical imballance of some kind, stopping the meds is not a good idea. Did you tell your doctor or did you do this on your own and did you just stop all at once? I would advise that you either see your doc or go back on the meds. We all tkae one or two or three and it's not the worst thing to do if it helps. Let us know!
 
"Lefty"
There is no such word as can't. Can't simply means wouln't. Grab as much as life as you can. Future is a long way away for those who don't believe. Don't build a foundation of life on sand. It will take it away with the tide. Love a little more, be unkind a lot less.


Ash22
New Member


Date Joined Jul 2005
Total Posts : 4
   Posted 7/26/2005 10:29 AM (GMT -7)   
I didn't stop taking them all at once I tapered off of them for a couple weeks I took a whole one day and a half the next day and then half a one a day for a while then there were a couple days I forgot to take them at all and I was feeling fine so I decided that was the time to stop... my doctor wanted me to stop taking them when my prescription was up and it is....I feel good today so far it's like it is slowly getting better and I am working out more because they say that helps which is a good motivation to work out :) thanks for all of the concern :)

-Ash
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 9:22 AM (GMT -7)
There are a total of 2,734,681 posts in 301,234 threads.
View Active Threads


Who's Online
This forum has 151348 registered members. Please welcome our newest member, fenway17.
317 Guest(s), 8 Registered Member(s) are currently online.  Details
Bololidat, Chanymom, iho, Suffering34, YiyiBoo, bdavis, trumpet123, Myself 09


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer